# SDR YENA2021062900408

- Difficulty date: June 23, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000384
- Aircraft time: 28,367 hours, 18,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fr23-24 S23-24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6102, BNA-BOS. FUSELAGE / CENTER FUSELAGE I / EXTERNAL SKIN FR23-24 & STGR15L-16L / DENT & GOUGE - PERMANENT REPAIR (EC E21-714-01); CLASSIFIED AS MAJOR REPAIR.
